American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Kenneth S. Williams. Note on the Kloosterman sum . Proc. Amer. Math. Soc. 30 (1971) 61-62. MR 0285501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Kenneth S. Williams. Note on Sali\'e's sum . Proc. Amer. Math. Soc. 30 (1971) 393-394. MR 0284408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bruce C. Berndt. The functional equation of some Dirichlet series . Proc. Amer. Math. Soc. 29 (1971) 457-460. MR 0276181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert Spira. Another zero-free region for $\zeta \sp{(k)}\,(s)$ . Proc. Amer. Math. Soc. 26 (1970) 246-247. MR 0263754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. C. Berndt. Erratum: ``On the zeros of the Riemann zeta-function'' . Proc. Amer. Math. Soc. 24 (1970) 839. MR 0252331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bruce C. Berndt. On the zeros of the Riemann zeta-function . Proc. Amer. Math. Soc. 22 (1969) 183-188. MR 0242777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Spira. Approximate functional approximations and the Riemann hypothesis . Proc. Amer. Math. Soc. 17 (1966) 314-317. MR 0199163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Raymond Ayoub. A note on the Riemann zeta function . Proc. Amer. Math. Soc. 17 (1966) 1215-1217. MR 0197412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. J. Mordell. Irrational power series. III . Proc. Amer. Math. Soc. 16 (1965) 819-821. MR 0183707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tom M. Apostol. A short proof of Sh\^o Iseki's functional equation . Proc. Amer. Math. Soc. 15 (1964) 618-622. MR 0164942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stephan R. Cavior. Exponential sums related to polynomials over the ${\rm GF}(p)$ . Proc. Amer. Math. Soc. 15 (1964) 175-178. MR 0158872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gabriel Klambauer. A note on Nyman's function system . Proc. Amer. Math. Soc. 13 (1962) 312-314. MR 0133305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. Carlitz. A recurrence formula for $\zeta (2n)$ . Proc. Amer. Math. Soc. 12 (1961) 991-992. MR 0133306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1